Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 56, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2025, 7:47 AM EDT for 6 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2025, 7:47 AM EDT (11:47 UTC)
- Expired
- Mar 16, 2025, 8:30 AM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 2:18 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 11.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
224
WUUS52 KFFC 161147
SVRFFC
GAC107-167-175-209-283-309-161230-
/O.NEW.KFFC.SV.W.0056.250316T1147Z-250316T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
747 AM EDT Sun Mar 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Laurens County in central Georgia...
Emanuel County in east central Georgia...
Treutlen County in east central Georgia...
Southeastern Johnson County in east central Georgia...
Northwestern Wheeler County in central Georgia...
Northern Montgomery County in central Georgia...
* Until 830 AM EDT.
* At 746 AM EDT, severe thunderstorms were located along a line
extending from near Meeks to near Cedar Grove, moving northeast at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Garfield, Lothair, Twin City, Covena, Adrian, Cedar Grove, Modoc,
Canoochee, Stillmore, Rockledge, Norristown, Barnhill, Dellwood,
Zaidee, Nunez, George L Smith State Park, Gillis Springs,
Landsburg, Oak Park, and Orland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 1000 AM EDT for central,
southeastern and east central Georgia.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3234 8224 3232 8236
3235 8241 3230 8243 3218 8287 3220 8289
3216 8297 3263 8263 3282 8223 3280 8221
3281 8214 3266 8208 3260 8200
TIME...MOT...LOC 1146Z 243DEG 40KT 3260 8261 3220 8290
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
473
WWUS52 KFFC 161214
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
814 AM EDT Sun Mar 16 2025
GAC167-175-209-309-161224-
/O.CAN.KFFC.SV.W.0056.000000T0000Z-250316T1230Z/
Laurens GA-Johnson GA-Wheeler GA-Montgomery GA-
814 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...
SOUTHEASTERN JOHNSON...NORTHWESTERN WHEELER AND NORTHERN MONTGOMERY
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM EDT for central,
southeastern and east central Georgia.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3234 8224 3232 8236
3235 8241 3231 8273 3233 8275 3241 8270
3242 8270 3256 8250 3270 8246 3282 8224
3280 8221 3281 8214 3266 8208 3260 8200
TIME...MOT...LOC 1214Z 243DEG 40KT 3274 8228 3234 8258
$$
GAC107-283-161230-
/O.CON.KFFC.SV.W.0056.000000T0000Z-250316T1230Z/
Emanuel GA-Treutlen GA-
814 AM EDT Sun Mar 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR EMANUEL AND TREUTLEN COUNTIES...
At 814 AM EDT, severe thunderstorms were located along a line
extending from Summertown to Tarrytown, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Garfield, Lothair, Twin City, Covena, Modoc, Canoochee, Oak Park,
Orland, Stillmore, Soperton, Swainsboro, Norristown, Barnhill, Three
Points, Norristown Junction, Dellwood, Summertown, Lexsy, Blackville,
and Zaidee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM EDT for central,
southeastern and east central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3234 8224 3232 8236
3235 8241 3231 8273 3233 8275 3241 8270
3242 8270 3256 8250 3270 8246 3282 8224
3280 8221 3281 8214 3266 8208 3260 8200
TIME...MOT...LOC 1214Z 243DEG 40KT 3274 8228 3234 8258
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$661
WWUS52 KFFC 161232
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
832 AM EDT Sun Mar 16 2025
GAC107-283-161241-
/O.EXP.KFFC.SV.W.0056.000000T0000Z-250316T1230Z/
Emanuel GA-Treutlen GA-
832 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR EMANUEL AND TREUTLEN COUNTIES
HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 1000 AM EDT for central,
southeastern and east central Georgia.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3234 8224 3232 8236
3235 8241 3231 8273 3233 8275 3241 8270
3242 8270 3256 8250 3270 8246 3282 8224
3280 8221 3281 8214 3266 8208 3260 8200
TIME...MOT...LOC 1231Z 243DEG 40KT 3282 8209 3242 8239
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 7:45 AM EDT, 2 minutes earlier.
Area forecast discussion, Mar 16, 7:45 AM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 745 AM EDT Sun Mar 16 2025 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Monday) Issued at 328 AM EDT Sun Mar 16 2025 Broken line of convection out ahead of a cold front continues to move east across the CWA early this morning. Overall, weakening has occurred but conditions do remain favorable for strong to severe storms through the early morning hours. Primary hazards would be mainly be damaging wind gusts in excess of 60mph, but an isolated tornado cannot be ruled out. 500mb longwave trough will move through the southeast states today. Strong shortwave energy will round the base of the trough, providing just enough lift for isolated to scattered showers and thunderstorms across portions of the north and central CWA this afternoon. The models have picked up on this trend for the last few days, but suspect coverage may be a bit more than currently forecast. With steep lapse rates in place, there is definitely some potential for isolated thunder. At the surface, the cold front is currently situated across east central AL and moving east. The initial boundary will move through early this morning with a secondary front moving through later today/this evening. High pressure will build back in behind the front(s). Also suspect the models are underdoing the cloud cover in the NW flow today and with the mid level system moving through. Have increased it, but it may not be enough. NListemaa && .LONG TERM... (Monday night through Saturday) Issued at 328 AM EDT Sun Mar 16 2025 At a glance: - Calm and pleasant weather through the short term. - A weak cold front on Thursday will bring our next chance for rain, with a few rumbles of thunder possible. - Fire Weather conditions will return to the area, so please continue to monitor the FWF. Generally pleasant conditions expected for the long term. High temperatures in the 70s with overnight lows falling into the mid 40s. Dry air will return to the forecast zone Monday through Wednesday. Low relative humidities and some gusty winds across north GA may approach fire weather criteria. A weak cold front on Thursday will bring our next round of rain and knock temperatures back down into the 60s before they rebound by the weekend. The front isn't brining a lot of instability with it, and while a rumble of thunder is possible, it will mostly be rain and not even that much. Current guidance puts us at less than a tenth of an inch. After that, the weather will be pleasant again going into the weekend with temps will gradually increase back into the 70s with overnight lows pleasantly in the 50s. Vaughn && .AVIATION... (12Z TAFS) Issued at 742 AM EDT Sun Mar 16 2025 Patchy IFR/LIFR and MVFR around this morning behind a cold front. Expect any bkn cigs to be temporary. Do expect some bkn cu this afternoon 035-040 with some isold shra possibly tsra. Bkn MVFR possible after dark before clearing. Gusty west winds today. Low end gusts possible again tomorrow. //ATL Confidence...12Z Update... Med confidence all elements. NListemaa && .FIRE WEATHER... Issued at 742 AM EDT Sun Mar 16 2025 RH values look to remain below critical thresholds for today, but values could end up being slightly lower than currently forecast. Have adjusted the RH values down for Monday due to the gusty NW winds. However, suspect values may not be low enough. Most areas are currently just above 25 percent, with an exception for the NE outlook area and around Columbus. A Fire Danger Statement may be needed for Monday. && .PRELIMINARY POINT TEMPS/POPS... Athens 75 40 63 37 / 30 20 0 0 Atlanta 72 39 59 41 / 20 20 0 0 Blairsville 67 30 54 31 / 50 30 0 0 Cartersville 72 35 59 34 / 30 20 0 0 Columbus 75 41 65 38 / 10 0 0 0 Gainesville 72 38 60 38 / 30 20 0 0 Macon 77 41 63 38 / 20 0 0 0 Rome 70 35 61 33 / 30 10 0 0 Peachtree City 72 37 60 36 / 20 10 0 0 Vidalia 80 46 63 40 / 90 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES...None. SHORT TERM...NListemaa LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 15 hours 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 PM EDT Sat Mar 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 PM EDT Sat Mar 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Moderate Risk (level 4 of 5) of severe weather is expected in far west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is expected elsewhere across our area late this afternoon, overnight, and through Sunday morning. All severe weather hazards including tornadoes, damaging winds, and hail will be possible with thunderstorms that develop. Flash flooding is possible tonight across portions of northern Georgia, with more localized flooding possible elsewhere. Residents should ensure that they have a way of receiving warnings and a plan for sheltering should warnings be issued! .DAYS TWO THROUGH SEVEN...Sunday through Friday... River and flash flooding are possible Sunday morning as a result of heavy rains across northern Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through Sunday morning. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 16, 2:49 AM EDT, 4 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Tstm Wnd Dmg 1 NE Lagrange 33.05N 85.02W
03/16/2025 Troup GA Emergency Mngr
Tree down on car along Rutland Circle.
&&
TVLocal storm report, Mar 16, 2:53 AM EDT, 4 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
253 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 2 WSW Lagrange 33.03N 85.06W
03/16/2025 Troup GA Emergency Mngr
Red light blown down along Vernon Rd.
&&
TVSpecial weather statement, Mar 16, 4:17 AM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 AM EDT Sun Mar 16 2025
GAZ104>106-160845-
Crisp GA-Dooly GA-Sumter GA-
417 AM EDT Sun Mar 16 2025
...A strong thunderstorm will impact portions of southeastern Dooly,
southeastern Sumter and northwestern Crisp Counties through 445 AM
EDT...
At 417 AM EDT, a strong thunderstorm was over Richwood, or near
Vienna, moving northeast at 60 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Georgia Veterans Memorial St Pk, Cobb, Richwood, Vienna, and Cordele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central and
west central Georgia.
&&
LAT...LON 3190 8393 3191 8392 3191 8406 3209 8393
3208 8367 3188 8391 3188 8393
TIME...MOT...LOC 0817Z 221DEG 52KT 3204 8384
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 4:46 AM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
446 AM EDT Sun Mar 16 2025
GAZ092-093-104-105-160915-
Macon GA-Schley GA-Dooly GA-Sumter GA-
446 AM EDT Sun Mar 16 2025
...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly, southeastern Schley and Sumter Counties through 515 AM
EDT...
At 446 AM EDT, a strong thunderstorm was over Sumter, or 7 miles
south of Americus, moving northeast at 55 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Andersonville, Croxton Crossroads, New Era, Flint River Wma,
Byromville, Huntington, Pennington, Sumter, Andersonville National
Historic, Drayton, Montezuma, Clearview, Lamar, Americus, Maddox,
Methvins, Dooling, Oglethorpe, Lilly, and Leslie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.
&&
LAT...LON 3196 8440 3233 8408 3234 8387 3217 8381
3191 8415 3192 8434 3191 8434
TIME...MOT...LOC 0846Z 221DEG 49KT 3197 8427
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 6:06 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 AM EDT Sun Mar 16 2025
GAZ104>106-161030-
Crisp GA-Dooly GA-Sumter GA-
606 AM EDT Sun Mar 16 2025
...A strong thunderstorm will impact portions of Dooly, southeastern
Sumter and northwestern Crisp Counties through 630 AM EDT...
At 606 AM EDT, a strong thunderstorm was over Leslie, or 13 miles
southeast of Americus, moving northeast at 65 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Pinehurst, Georgia Veterans Memorial St Pk, Richwood, Huntington,
Cobb, Drayton, Lamar, Desoto, Tippettville, Vienna, Leslie, Lilly, De
Soto, Unadilla, and Cordele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.
&&
LAT...LON 3191 8392 3192 8419 3195 8422 3228 8373
3223 8361 3206 8361 3189 8393
TIME...MOT...LOC 1006Z 233DEG 55KT 3193 8408
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 7:22 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
722 AM EDT Sun Mar 16 2025
GAZ108>112-161200-
Wheeler GA-Telfair GA-Wilcox GA-Montgomery GA-Dodge GA-
722 AM EDT Sun Mar 16 2025
...Strong thunderstorms will impact portions of southern Dodge,
Telfair, southeastern Wilcox, Wheeler and western Montgomery Counties
through 800 AM EDT...
At 721 AM EDT, a line of strong thunderstorms was along a line
extending from near Godwinsville to Rebecca, and moving northeast at
55 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Chauncey, Horse Creek Wma, Spring Hill, Scotland, Jay Bird Springs,
Towns, China Hill, Mount Vernon, Helena, Jordan, Jacksonville, Ailey,
Alamo, Landsburg, Glenwood, Antioch Church, McRae, Lumber City,
Temperance, and Abbeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.
&&
LAT...LON 3179 8305 3181 8309 3181 8314 3185 8318
3185 8356 3208 8328 3229 8251 3196 8257
3192 8263 3192 8268 3178 8286
TIME...MOT...LOC 1121Z 235DEG 49KT 3214 8318 3180 8351
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:58 PM EDT | Tornado Warning | FFC | Fannin, Gilmer | 17 min |
| Mar 15, 10:55 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more | 65 min |
| Mar 15, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 27 min |
| Mar 15, 11:46 PM EDT | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 15 min |
| Mar 15, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more | 32 min |
| Mar 15, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Pickens | 31 min |
| Mar 16, 12:04 AM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more | 2 hr |
| Mar 16, 1:09 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more | 51 min |
| Mar 16, 1:59 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more | 46 min |
| Mar 16, 2:04 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 82 min |
| Mar 16, 2:11 AM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 34 min |
| Mar 16, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 44 min |
| Mar 16, 3:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more | 47 min |
| Mar 16, 3:15 AM EDT | River Flood Warning | FFC | Polk | 10 hr |
| Mar 16, 3:33 AM EDT | River Flood Warning | FFC | Gilmer | 54 min |
| Mar 16, 3:53 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more | 52 min |
| Mar 16, 3:54 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 15 min |
| Mar 16, 4:17 AM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Mar 16, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more | 44 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Mar 16, 4:56 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 49 min |
| Mar 16, 5:08 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more | 52 min |
| Mar 16, 5:55 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 50 min |
| Mar 16, 6:06 AM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Mar 16, 6:24 AM EDT | River Flood Warning | FFC | Haralson | 40 hr |
| Mar 16, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 50 min |
| Mar 16, 7:04 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more | 41 min |
| Mar 16, 7:22 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Mar 16, 7:41 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 13 min |
| Mar 16, 7:56 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
| Mar 16, 7:59 AM EDT | Tornado Warning | FFC | Emanuel, Johnson | 14 min |
| Mar 16, 8:31 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 14 min |
| Mar 16, 8:52 AM EDT | Special Weather Statement | FFC | Toombs | 8 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.